Risk‐sharing rules and their properties, with applications to peer‐to‐peer insurance
Michel Denuit,
Jan Dhaene and
Christian Y. Robert
Journal of Risk & Insurance, 2022, vol. 89, issue 3, 615-667
Abstract:
This paper offers a systematic treatment of risk‐sharing rules for insurance losses, based on a list of relevant properties. A number of candidate risk‐sharing rules are considered, including the conditional mean risk‐sharing rule proposed in Denuit and Dhaene and the newly introduced quantile risk‐sharing rule. Their compliance with the proposed properties is established. Then, methods for building new risk‐sharing rules are discussed. The results derived in this paper are helpful in the development of peer‐to‐peer insurance (or crowdsurance), as well as to manage contingent risk funds where a given budget is distributed among claimants.
Date: 2022
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (12)
Downloads: (external link)
https://doi.org/10.1111/jori.12385
Related works:
Working Paper: Risk-sharing rules and their properties, with applications to peer‐to‐peer insurance (2022)
Working Paper: Risk-sharing rules and their properties, with applications to peer-to-peer insurance (2021) 
Working Paper: Risk-sharing Rules and their properties with applications to peer-to-peer insurance (2021) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jrinsu:v:89:y:2022:i:3:p:615-667
Ordering information: This journal article can be ordered from
http://www.wiley.com/bw/subs.asp?ref=0022-4367
Access Statistics for this article
Journal of Risk & Insurance is currently edited by Joan T. Schmit
More articles in Journal of Risk & Insurance from The American Risk and Insurance Association Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().